# SDR C2XA99CL041

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pc Board
- Part number: 1143640681
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - AFTER TAKEOFF, THE LEADING GEAR WOULD NOT RETRACT, AIRCRAFT CONTINUED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED PCB A316, ALL OPERATIONAL CHECKS WERE SATISFACTORY IAW BEECHCRAFT MM 32-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
